MathSciNet Relay Station
MathSciNet bibliographic data
MR2333188 20D15 (20D45)
Abdollahi, A. Finite $p$-groups of class 2 have noninner automorphisms of order $p$. J. Algebra 312 (2007), no. 2, 876–879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement